Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 159-163
http://dx.doi.org/10.1155/S0161171298000210

L1 spaces fail a certain aapproximative property

Department of Mathematics and Computer Sciences, U.A.E University, P.O Box 17551, Al-Ain, United Arab Emirates

Received 4 May 1994

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aref Kamal, “ spaces fail a certain aapproximative property,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 159-163, 1998. https://doi.org/10.1155/S0161171298000210.